Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 2869012
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Feliks Przytycki and Mariusz Urbański
Title: Conformal fractals: ergodic theory methods
Additional book information: London Mathematical Society Lecture Note Series, 371, Cambridge University Press, Cambridge, 2010, x+354 pp., ISBN 978-0-521-43800-1

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Jane Hawkins
Affiliation: University of North Carolina, Chapel Hill, North Carolina
Journal: Bull. Amer. Math. Soc. 49 (2012), 181-186
Published electronically: May 16, 2011
Review copyright: © Copyright 2011 American Mathematical Society